Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

On an ordinary differential equation involving a convex function


Author: Philip Hartman
Journal: Trans. Amer. Math. Soc. 146 (1969), 179-202
MSC: Primary 34.40
DOI: https://doi.org/10.1090/S0002-9947-1969-0276539-6
MathSciNet review: 0276539
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] W. J. Coles, An oscillation criterion for second-order linear differential equations, Proc. Amer. Math. Soc. 19 (1968), 755-759.
  • [2] P. Hartman, Unrestricted solution fields of almost separable differential equations, Trans. Amer. Math. Soc. 63 (1948), 560-580. MR 0025052 (9:589d)
  • [3] -, On linear second order differential equations with small coefficients, Amer. J. Math. 73 (1951), 955-962. MR 0045896 (13:652d)
  • [4] -, On nonoscillatory linear differential equations of second order, Amer. J. Math. 74 (1952), 389-400. MR 0048667 (14:50b)
  • [5] -, Ordinary differential equations, Wiley, New York, 1964. MR 0171038 (30:1270)
  • [6] J. W. Heidel, Global asymptotic stability of a generalized Liénard equation (to appear). MR 0269938 (42:4831)
  • [7] E. Hille, Nonoscillation theorems, Trans. Amer. Math. Soc. 64 (1948), 234-252. MR 0027925 (10:376c)
  • [8] W. Leighton and M. Morse, Singular quadratic functionals, Trans. Amer. Math. Soc. 40 (1936), 252-286. MR 1501873
  • [9] T. Wazewski, Sur un principe topologique de l'examen de l'allure asymptotique des intégrales des équations differentielles ordinaires, Ann. Soc. Polon. Math. 20 (1947), 279-313. MR 0026206 (10:122a)
  • [10] A. Wintner, On the nonexistence of conjugate points, Amer. J. Math. 73 (1951), 368-380. MR 0042005 (13:37d)
  • [11] -, On the comparison theorem of Kneser-Hille, Math. Scand. 5 (1957), 255-260. MR 0096867 (20:3349)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 34.40

Retrieve articles in all journals with MSC: 34.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1969-0276539-6
Article copyright: © Copyright 1969 American Mathematical Society

American Mathematical Society